# SDR CALA0400047

- Difficulty date: January 20, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,703 hours, 25,114 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AND RIGHT LOWER KEEL BEAM WITH ELONGATED HOLES AT STA 741.  REPLACED KEEL BEAM LOWER CHORDS IAW ECRA 5311-01183.
